MathSciNet Relay Station
MathSciNet bibliographic data
MR1694873 (2000k:44006) 44A60
Marcellán, Francisco; Szafraniec, Franciszek Hugon The Sobolev-type moment problem. Proc. Amer. Math. Soc. 128 (2000), no. 8, 2309–2317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement